I am currently taking 200mg one time a day and my appetite has seriously decreased in the last two weeks. Just curious if anyone else had this as a side effect. Yes, Plaquenil causes both weight loss and loss of appetite. Hence, if the loss of appetite and weight loss started after you started on this drug, then yes, it could be due to Plaquenil. I was not losing weight or have a lack of appetite prior to Plaquenil so it must be the medicine. I personally had terrible nausea for almost 2 years when I was put on plaquinel, the nausea was the first symptom to leave....causing me to gain weight. I just find Im not as hungry as I was before, or that my appetite has changed. Chloroquine maculopathy oct Hydroxychloroquine do not crush plaquenil Plaquenil toxicity ocular Plaquenil and ssri Plaquenil can cause loss of appetite and I agree that losing weight at this rate and suffering diarrhea is not healthy and might mean you become ill nourished and dehydrated. Plaquenil can rarely cause hair loss, but it is not common. be sure to check with your physician and ideally your dermatologist as well to review all possible causes of your hair loss. Jeff Donovan MD PhD FRCPC FAAD US & Canadian board-certified Dermatologist Toronto, Canada Plaquenil has certainly NOT caused me to lose weight. nI am heavier than I have ever been - and I eat way less than I used to. Hope you get the answers you need. Take care - Scottie In this case, the cause of loss f appetite and weight loss has to be found. I was just curious if the medication was what caused my appetite to change or what. However, if you had loss of appetite and weight loss before your started this drug, then the drug can aggravate the process. At my last visit my Dr asked me if it had deminished my appetite so she is aware of it and the amount of weight I lost and is not concerned at this moment. I know diarhea is a common side affect of plaquinel. It wasn't that I was eating a lot, it was just that I was actually eating. I was on Prednisone for two months prior to Plaquenil and gained 18 lbs, so I needed to lose the weight anyway. Does plaquenil cause weight gain or weight loss Plaquenil Oral Uses, Side Effects, Interactions, Pictures., Hair Loss from taking Plaquenil? - Can plaquenil make viruses last lingerTypical plaquenil dosage I have been on plaquenil for many a year, and it has not affected my weight at all. If you go to or rxlist.com, neither of them list weight gain as a side effect, while they both list "nausea, vomiting, stomach pain; loss of appetite, weight loss" as side effects. Weight gain while on Plaquenil? lupus. Plaquenil, diarrhea and weight loss?. Plaquenil & Weight Gain/Loss -. Does plaquenil help with weight loss in a person with RA? Asked by jackeDicken Johnson Updated 24 June 2014 Topics plaquenil, rheumatoid arthritis, weight Signs of heart problems e.g. fast, irregular heartbeat or pulse, chest pain, sudden weight gain, difficulty breathing, leg swelling signs of infection symptoms may include fever or chills, severe diarrhea, shortness of breath, prolonged dizziness, headache, stiff neck, weight loss, or listlessness I recently went on Plaquenil a few months ago, and I have been noticing how much weight I've been losing. I feel like I am losing too much weight. I am a thin person, and I am sick very often. Last week, I lost three pounds, and the week before I lost two pounds. Everyone keeps commenting that I'm.